# SDR MASA2012070434962

- Difficulty date: July 3, 2012
- Submitted: July 4, 2012
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 44,472 hours, 38,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP DAMAGED.  REMOVED AND REPLACED LEFT INBOARD FLAP.
